itpMy wife has been suffering from ITP for over three years now. Her platelet count was at one time 0. she was hospitalised and has been on prednisolone ever since. This corticosteroid ofcourse has its share of side effects.
she has to have a daily intake of prednisolone just to keep up her platelet level or get rid ofher spleen. we are very apprehensive about it. her platelet is now at 154.
are they any homeopatic remedies to maintain platelet levels in her body instead of using prednisolone. please advice.
thanks in advance
prash1410 on 2006-12-16
30 year old woman with ITP
ITP is a serious auto-immune disease. The body's own immune system attacks platelets, those tiny cells that prevent internal bleeding. The numbers of platelets go down and the patient may start getting spontaneous bruising and internal bleeding. This can be life threatening. The conventional treatments include drugs like steroids and immunosuppressants, and in severe cases splenectomy (taking out the spleen). This woman had some bruising, and her platelet count was 20,000, which is about 10 times below normal. She was on Prednisone (a steroid). We started the remedy and within a couple of months the bruising disappeared and platelet count went up. It continued increasing over the next two years on the same remedy. We were able to wean her off Prednisone. Then one day she called me and told me that her platelet count dropped again. The specialist wanted to pursue splenectomy. I instructed her to get off the remedy and wait a couple of weeks. The specialist was quite unhappy and called me a q u a c k. The patient decided to follow my advise and wait. We watched carefully, and in the next two-three weeks the platelets increased in numbers again. She felt fine. I watched her for the next few months and she remained healthy.
What happened in this case was a classic response to a well selected remedy at the end of the case. The symptoms may get worse just at the time the treatment needs to be stopped, then they go away again once the remedy is discontinued, and the patient remains healthy. This does not happen in every case, but a good homeopath needs to be able to recognize this phenomenon and keep their cool. One just needs to stop the treatment and monitor the case.
This is to cheer you up.
Please contact Dr.Vijayakar of Bombay. He may be able to help you.
♡ gavinimurthy last decade
♡ gavinimurthy last decade
prash1410 last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.